# SDR SIMA201807050001

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,886 hours, 26,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF BURNING ELECTRICAL STRONGEST ON CA SIDE DURING CRUSE. REMOVED AND REPLACED RELAY K0550 IAW AMM 20-13-02. OP CHECKING GOOD IAW AMM 27-25-00 SUBTASK 710-002-A UP TO STEP J(11). PERFORMED FIM TASKS 21-20-00-810-801 (UP TO PG 3, BLOCK 33), 34-22-00-810-835 (ALL). CHECKED BEHIND ALL CONTROL PANELS, CLOCKS, KICK PANELS. RAN ENGINES AND PACKS. NO SMOKE, FUMES, BURNING SMELLS OR DEFECTS NOTED. OPC GOOD IAW AMM 33-51-01, 34-22-00, 21-20-00.
